... on the last day I was supposed to take it out my boyfriend & I have unprotected sex. I left the ring in for 2 more days just to make sure. Its been 4days since I had took it out & I haven't had my period yet. I have this weird feeling in my low stomach as if its cramps but it goes away shortly after. & if I press on that area it hurts. Should I be worried?
No. You're thinking your pregnant, and no way would you have signs already. You disrupted the cycle your body was in, and even tho its not harmful to do that, it gets your body a little off. Your period isn't really important when you are on hormonal birth control. If you let it out for the full 7 days, your start day is going to change. Did you know that you can let it in for 4 weeks, then put a new one right in without a week break, and skip your period?
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
NuvaRing - I was on the nuva ring for two weeks. I had unprotected sex (he came inside me) and then?
Updated 9 Feb 2014 • 1 answer
Updated 30 Mar 2014 • 1 answer
Updated 15 Nov 2014 • 1 answer
Updated 16 Jun 2015 • 1 answer
Updated 11 Sep 2015 • 1 answer